Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Mathematische Quellen zur Rechtsgeschichte : Das Problem des Hermaphroditen

Title data

Rebstock, Ulrich:
Mathematische Quellen zur Rechtsgeschichte : Das Problem des Hermaphroditen.
In: Die Welt des Orients. Vol. 20/21 (1989) . - pp. 99-114.
ISSN 2196-9019

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Research Institutions > Collaborative Research Centers, Research Unit > EXC 2052 - Africa Multiple: Afrikastudien neu gestalten
Result of work at the UBT: No
DDC Subjects: 200 Religion > 290 Other religions
Date Deposited: 01 Mar 2021 13:56
Last Modified: 01 Mar 2021 13:56
URI: https://eref.uni-bayreuth.de/id/eprint/63504